23 Aug 2011
First of all, I am NOT a doctor.
It is my belief that Methylin does not stay in the system very long. ER would cause it to stay longer, but about 5 or so hours after taking 20mg of ER, I feel like the amount in my system is low enough for me not to feel the effects any more. Of course, there is still some in my system at the time, but that would be rather less than 10mg.
I know it's not a great answer, but it's better than what you had here before I answered it. Good luck!
(I'd be interested in learning the answer as well)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 15 Jul 2010
i was prescribed zananflex for my back pain along with loratab 5mg i want to stop taking the zanaflex because i get dizzy and light headed so bad ...
2 answers • 21 Sep 2011
Regarding Vicoden=Hurt in 3/2011 and been on since I have been taking the Vicoden since i had surgery and have been taking it on and off for 3 month. ...
1 answer • 28 Apr 2012
I´m having ED problems. Is it normal? Can it be fixed by stopping using? How long micardis (telmisartan) stay on your system after you stop ...
1 answer • 29 May 2012
I been taking 100mg 2xday Topamax for about 8 mths now. My psychiologist doesn't give me but 5 min tops with him and I refuse to see him again. ...
1 answer • 8 days ago